Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 95, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Nov 6, 2007, 2:02 AM EST for 6 counties in Florida. It took effect at Nov 6, 2007, 12:00 PM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2007, 2:02 AM EST (07:02 UTC)
- In effect from
- Nov 6, 2007, 12:00 PM EST
- Expired
- Nov 6, 2007, 5:00 PM EST
- In force
- 5 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 65 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2106 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 060702 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 202 AM EST TUE NOV 6 2007 FLZ020-021-062200- /O.CAN.KJAX.FW.A.0101.071106T1700Z-071106T2200Z/ /O.NEW.KJAX.FW.A.0102.071107T1400Z-071107T2200Z/ HAMILTON-SUWANNEE- 202 AM EST TUE NOV 6 2007 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR LOW RHS... ...FIRE WEATHER WATCH IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. THE FIRE WEATHER WATCH HAS BEEN CANCELED FOR TODAY. WESTERLY FLOW WILL SHUNT LOW MOISTURE ACROSS THE AREA IN ADVANCE OF AN APPROACHING COLD FRONT. ALTHOUGH HUMIDITIES ARE EXPECTED TO NEAR 35% FOR UP TO 3 HOURS THIS AFTERNOON...INCREASING MOISTURE IS EXPECTED TO PREVENT EXTENDED DURATIONS OF THE LOW HUMIDITIES...THEREFORE THE FIRE WEATHER WATCH FOR TODAY HAS BEEN CANCELED. MUCH DRIER AIR WILL FILTER OVER THE AREA ON WEDNESDAY FOLLOWING THE FRONTAL PASSAGE WITH RED FLAG CONDITIONS EXPECTED BY LATE MORNING...THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED. A FIRE WEATHER WATCH IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WATCH. $$ FLZ022>025-030>032-035>037-040-062200- /O.UPG.KJAX.FW.A.0101.071106T1700Z-071106T2200Z/ /O.NEW.KJAX.FW.W.0095.071106T1700Z-071106T2200Z/ /O.NEW.KJAX.FW.A.0102.071107T1400Z-071107T2200Z/ COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-GILCHRIST-ALACHUA- PUTNAM-MARION- 202 AM EST TUE NOV 6 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON FOR LOW RHS... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH HAS BEEN ISSUED FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW 35% AROUND NOON TODAY AND PERSIST AT CRITICAL LEVELS FOR 4-5 HOURS. MINIMUM VALUES WILL NEAR 30%. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED. FOLLOWING A FRONTAL PASSAGE TONIGHT...MUCH DRIER AIR WILL FILTER OVER THE AREA ON WEDNESDAY. RELATIVE HUMIDITIES WILL FALL BELOW 35% DURING THE MID-MORNING...AND REMAIN BELOW CRITICAL VALUES THROUGH THE LATE AFTERNOON. THEREFORE...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR WEDNESDAY. A RED FLAG WARNING AND FIRE WEATHER WATCH ARE ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE WARNING AND WATCH. $$ FLZ033-038-062200- /O.UPG.KJAX.FW.A.0101.071106T1700Z-071106T2200Z/ /O.NEW.KJAX.FW.W.0095.071106T1700Z-071106T2200Z/ ST JOHNS-FLAGLER- 202 AM EST TUE NOV 6 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON FOR LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON. RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW 35% AROUND NOON TODAY AND PERSIST AT CRITICAL LEVELS FOR 4-5 HOURS. MINIMUM VALUES WILL NEAR 30%. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ GAZ132>136-149>152-162>164-062200- /O.NEW.KJAX.FW.A.0102.071107T1700Z-071107T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 202 AM EST TUE NOV 6 2007 ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. FOLLOWING A FRONTAL PASSAGE TONIGHT...MUCH DRIER AIR WILL FILTER OVER THE AREA ON WEDNESDAY. RELATIVE HUMIDITIES WILL FALL BELOW 25% DURING THE EARLY AFTERNOON...AND WILL REMAIN BELOW CRITICAL VALUES FOR 4-5 HOURS. THEREFORE...A FIRE WEATHER WATCH HAS BEEN ISSUED. A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ ENYEDI
2 follow-up statements
000 WWUS82 KJAX 061950 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 250 PM EST TUE NOV 6 2007 FLZ022>025-030>032-035>037-040-070100- /O.CON.KJAX.FW.W.0095.000000T0000Z-071106T2200Z/ /O.CON.KJAX.FW.A.0102.071107T1400Z-071107T2200Z/ COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-GILCHRIST-ALACHUA- PUTNAM-MARION- 250 PM EST TUE NOV 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW 35% AROUND NOON TODAY AND PERSIST AT CRITICAL LEVELS FOR 4-5 HOURS. MINIMUM VALUES WILL NEAR 30%. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED. FOLLOWING A FRONTAL PASSAGE TONIGHT...MUCH DRIER AIR WILL FILTER OVER THE AREA ON WEDNESDAY. RELATIVE HUMIDITIES WILL FALL BELOW 35% DURING THE MID-MORNING...AND REMAIN BELOW CRITICAL VALUES THROUGH THE LATE AFTERNOON. THEREFORE...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR WEDNESDAY. A RED FLAG WARNING AND FIRE WEATHER WATCH ARE ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE WARNING AND WATCH. $$ FLZ033-038-062200- /O.CON.KJAX.FW.W.0095.000000T0000Z-071106T2200Z/ ST JOHNS-FLAGLER- 250 PM EST TUE NOV 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. RELATIVE HUMIDITIES WILL CONTINUE AROUND 35% TODAY AND PERSIST AT CRITICAL LEVELS FOR 4-5 HOURS. MINIMUM VALUES WILL NEAR 30%. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ FLZ020-021-070100- /O.CON.KJAX.FW.A.0102.071107T1400Z-071107T2200Z/ HAMILTON-SUWANNEE- 250 PM EST TUE NOV 6 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. WESTERLY FLOW WILL SHUNT LOW MOISTURE ACROSS THE AREA IN ADVANCE OF AN APPROACHING COLD FRONT. ALTHOUGH HUMIDITIES ARE EXPECTED TO NEAR 35% FOR UP TO 3 HOURS THIS AFTERNOON...INCREASING MOISTURE IS EXPECTED TO PREVENT EXTENDED DURATIONS OF THE LOW HUMIDITIES... THEREFORE THE FIRE WEATHER WATCH FOR TODAY HAS BEEN CANCELED. MUCH DRIER AIR WILL FILTER OVER THE AREA ON WEDNESDAY FOLLOWING THE FRONTAL PASSAGE WITH RED FLAG CONDITIONS EXPECTED BY LATE MORNING...THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED. A FIRE WEATHER WATCH IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WATCH. $$ GAZ132>136-149>152-162>164-070100- /O.CON.KJAX.FW.A.0102.071107T1700Z-071107T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 250 PM EST TUE NOV 6 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON. FOLLOWING A FRONTAL PASSAGE TONIGHT...MUCH DRIER AIR WILL FILTER OVER THE AREA ON WEDNESDAY. RELATIVE HUMIDITIES WILL FALL BELOW 25% DURING THE EARLY AFTERNOON...AND WILL REMAIN BELOW CRITICAL VALUES FOR 4-5 HOURS. THEREFORE...A FIRE WEATHER WATCH HAS BEEN ISSUED. A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ HURLBUT
000 WWUS82 KJAX 062207 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 507 PM EST TUE NOV 6 2007 FLZ022>025-030>032-035>037-040-071015- /O.EXP.KJAX.FW.W.0095.000000T0000Z-071106T2200Z/ /O.CON.KJAX.FW.A.0102.071107T1400Z-071107T2200Z/ COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-GILCHRIST-ALACHUA- PUTNAM-MARION- 507 PM EST TUE NOV 6 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. FOLLOWING A FRONTAL PASSAGE TONIGHT...MUCH DRIER AIR WILL FILTER OVER THE AREA ON WEDNESDAY. RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT DURING THE MID-MORNING...AND REMAIN BELOW CRITICAL VALUES THROUGH THE LATE AFTERNOON. THEREFORE...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$ FLZ033-038-062315- /O.EXP.KJAX.FW.W.0095.000000T0000Z-071106T2200Z/ ST JOHNS-FLAGLER- 507 PM EST TUE NOV 6 2007 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ FLZ020-021-071015- /O.CON.KJAX.FW.A.0102.071107T1400Z-071107T2200Z/ HAMILTON-SUWANNEE- 507 PM EST TUE NOV 6 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... MUCH DRIER AIR WILL FILTER OVER THE AREA ON WEDNESDAY FOLLOWING A COLD FRONTAL PASSAGE WITH RED FLAG CONDITIONS EXPECTED BY LATE MORNING...THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED. A FIRE WEATHER WATCH IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WATCH. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$ GAZ132>136-149>152-162>164-071015- /O.CON.KJAX.FW.A.0102.071107T1700Z-071107T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 507 PM EST TUE NOV 6 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON... FOLLOWING A FRONTAL PASSAGE TONIGHT...MUCH DRIER AIR WILL FILTER OVER THE AREA ON WEDNESDAY. RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT DURING THE EARLY AFTERNOON...AND WILL REMAIN BELOW CRITICAL VALUES FOR 4-5 HOURS. THEREFORE...A FIRE WEATHER WATCH HAS BEEN ISSUED. A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$ CARROLL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Nov 5, 7:35 PM EST, 6 hours 27 minutes earlier.
Area forecast discussion, Nov 5, 7:35 PM EST, 6 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
735 PM EST MON NOV 5 2007
.UPDATE...SURFACE RIDGE OVER THE AREA WITH CLEAR SKIES AND DRY AIR
HAS ALLOWED TEMPERATURES TO FALL RAPIDLY AFTER SUNSET. FORECAST
LOWS ARE ON TRACK SO DONT EXPECT ANY ADJUSTMENTS. PATCHY GROUND
FOG POSSIBLE EARLY TUESDAY MORNING BUT SHOULD REMAIN SHALLOW DUE
TO VERY DRY AIR RIGHT ABOVE SURFACE.
&&
.AVIATION...VFR TO CONTINUE THROUGH TUESDAY. ONLY SCATTERED CLOUDS
EXPECTED ON TUESDAY ASSOCIATED WITH COLD FRONT DUE TO DRY AIRMASS
AND WEAKENING LIFT.
&&
.MARINE...LIGHT WINDS AND SEAS WILL CONTINUE TONIGHT WITH ONSHORE
FLOW DEVELOPING ON TUESDAY AHEAD OF APPROACHING COLD FRONT. WILL
LOWER SEAS FOR TONIGHT GIVEN BUOY WAVE HEIGHTS HAVE DECREASED TO
2 FEET.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 41 78 41 64 / 0 0 0 0
SSI 53 77 48 63 / 0 0 10 0
JAX 44 80 45 64 / 0 0 10 0
SGJ 49 79 52 65 / 0 0 0 0
GNV 43 78 45 66 / 0 0 0 0
OCF 43 78 47 68 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH TUESDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...NONE.
AM...NONE.
&&
ZIBURA/CARROLL/WALKERHazardous weather outlook, Nov 5, 6:20 PM EST, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 620 PM EST MON NOV 5 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-061000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 620 PM EST MON NOV 5 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS ANTICIPATED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ...CONTINUED FIRE WEATHER CONCERNS FOR MUCH OF THIS WEEK... GENERALLY DRY WEATHER CONDITIONS CAN BE EXPECTED DURING THE WEEK CREATING LOW RELATIVE HUMIDITIES DURING THE AFTERNOON HOURS. FIRE WEATHER WATCHES ARE ALREADY POSTED FOR TUESDAY WITH ADDITIONAL WARNINGS LIKELY NEEDED. PLEASE CONTINUE TO MONITOR THE LATEST FIRE WEATHER PRODUCTS FOR UPDATES. AS COOL AIR FILTERS INTO THE AREA ON WEDNESDAY...COLDER MINIMUM TEMPERATURES ARE EXPECTED BY THURSDAY MORNING WITH LOCATIONS IN INTERIOR SOUTHEAST GEORGIA AND NORTHEAST FLORIDA DIPPING INTO THE MIDDLE 30S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ARS/MZ
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 2:02 AM EST | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 25 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.